# SDR AXSA199WA022411

- Difficulty date: February 24, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N199WA
- Make and model: Beech B-99
- Aircraft serial: U154
- Aircraft time: 35,593 hours, 68,123 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 110384040
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MHT - AFTER LANDING AND SHUTTING DOWN OF AIRCRAFT PILOT SMELLED SMOKE.  PILOT CONTINUED SHUTTING AIRCRAFT DOWN AND NOTICED VISIBLE SMOKE IN COCKPIT.  ALL CIRCUIT BREAKERS WERE CHECKED AND MADE SURE SMOKE WAS NOT FROM COMBUSTION HEATER.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND BAD FLAP MOTOR.  FLAP MOTOR WAS REPLACED AND TESTED IAW BEECH CRAFT MAINTENANCE MANUAL 27-50-00.  AIRCRAFT RETURNED TO SERVICE.
